# SDR USAA000850

- Difficulty date: June 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN FUSELAGE CRACKED 1.5 INCH, BS 727D PLUS 17.5 INCH JUST ABOVE STRINGER 23R.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 202 AND TR 53-60-03.  (M)
